# SDR AALA20011014

- Difficulty date: May 1, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 6187
- Condition: Broken
- Location: Bs 752
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BATTERY PACK CASE BROKEN, RIGHT FORWARD AND RIGHT AFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REF E-58 3878614.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.  (M)
